MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that balloon rupture occurred.The 70% stenosed target was located in the mildly tortuous, and moderately calcified vessel below the knee.A 2.0mm x 100mm x 150cm coyote balloon catheter was advanced for dilatation.However, during the initial inflation at nominal pressure in less than a minute, the balloon ruptured.The device was removed successfully from the patient's body.And the procedure was completed with different device, with no patient complications were reported.
 
Additional Manufacturer Narrative
Returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed buckling to the inflation lumen and guidewire lumen 45mm from the tip.Microscopic examination revealed a hole in the inflation lumen 107mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found a hole in the inflation lumen.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target was located in the mildly tortuous and moderately calcified vessel below the knee.A 2.0mm x 100mm x 150cm coyote balloon catheter was advanced for dilatation.However, during the initial inflation at nominal pressure in less than a minute, the balloon ruptured.The device was removed successfully from the patient's body and the procedure was completed with different device with no patient complications were reported.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17168039
Report Number2124215-2023-30820
Device Sequence Number15254145
Product Code DQY
UDI-Device Identifier08714729797135
UDI-Public08714729797135
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0030935763
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight77 KG
Patient RaceAsian